Sur les séries L associées aux formes modulaires
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, p. 1-13
@article{BSMF_1992__120_1_1_0,
     author = {Khoai, Ha Huy},
     title = {Sur les s\'eries $L$ associ\'ees aux formes modulaires},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {1},
     year = {1992},
     pages = {1-13},
     doi = {10.24033/bsmf.2177},
     zbl = {0756.11012},
     mrnumber = {93g:11048},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1992__120_1_1_0}
}
Khoai, Ha Huy. Sur les séries $L$ associées aux formes modulaires. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, pp. 1-13. doi : 10.24033/bsmf.2177. http://www.numdam.org/item/BSMF_1992__120_1_1_0/

[1] Jacquet (H.) and Langlands (R.). - Automorphic forms on GL(2), Lecture Notes in Mathematics 114, Springer-Verlag, Berlin-Heidelberg-New York, 1970. | MR 53 #5481 | Zbl 0236.12010

[2] Li (W.-C.) Winnie. - Newforms and functional equations, Math. Ann., t. 212, 1975, p. 285-315. | MR 51 #5498 | Zbl 0278.10026

[3] Li Winnie (W.-C.). - Une caractérisation des représentations automorphes de GL(2) et de GL(1), C. R. Acad. Sci. Paris, t. A, 290, 1980, p. 681-684. | MR 83h:22034b | Zbl 0437.12011

[4] Li Winnie (W.-C.). - Hecke-Weil-Jacquet-Langlands Theorem revisited, Lecture Notes in Mathematics 751, Springer-Verlag, Berlin-Heidelberg-New York, p. 206-220. | MR 81m:10058 | Zbl 0413.10023

[5] Li Winnie (W.-C.). - On converse theorems for GL(2) and GL(1), Amer. J. Math., t. 103, 1981, p. 851-886. | MR 83b:22024 | Zbl 0477.12013

[6] Manin (Y.I.). - Explicite formulas for the eigenvalues of Hecke operators, Acta Arith., t. 24, 1973, p. 239-249. | MR 48 #3886 | Zbl 0273.10018

[7] Manin (Y.I.). - Cusps and the zeta function of modular curves, Izv. AN SSSR, t. 3, 36, 1972, p. 19-66. | Zbl 0243.14008

[8] Ogg (A.). - Modular forms and Dirichlet series. - Benjamin, New York, 1968. | Zbl 0191.38101

[9] Piateckii Shapiro (I.I.). - On the Weil-Jacquet-Langlands theorem. Lie groups and their Representations, Halsted, New York, 1975, p. 583-595. | Zbl 0329.22014

[10] Razar (M.). - Modular forms for Γ0(N) and Dirichlet series, Trans. Amer. Math. Soc., t. 231, 2, 1977, p. 489-495. | MR 56 #2926 | Zbl 0364.10015

[11] Weil (A.). - Uber der Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann., t. 168, 1967, p. 149-156. | MR 34 #7473 | Zbl 0158.08601

[12] Weil (A.). - Dirichlet Series and Automorphic Forms, Lecture Notes in Mathematics 189, Springer-Verlag, Berlin-Heidelberg-New York, 1971. | Zbl 0218.10046

[13] Weil (A.). - On the analogue of the modular group in characteristic p. Functional Analysis and Related Fields, p. 211-223, Springer-Verlag, Berlin and New York, 1970. | MR 42 #5913 | Zbl 0226.10031

[14] Weil (A.). - Zeta-functions and Mellin transforms, Colloque on Algebraic Geometry, Bombay, p. 409-426, Tata Institute Bombay, 1969. | MR 41 #6857 | Zbl 0193.49104